# SDR ASAA2020030932381

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 42,563 hours, 12,747 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Failed
- Location: Window
- Component: Window
- Component part number: 5893543149
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FWD WINDOW OVERHEAT. GROUNDED - YES. TROUBLE SHOOTING PER B737-800 FIM 30-41 TASK 812. WINDOW SENSOR FAULT ON BIT. SWITCHED OVER TO OTHER SENSOR FOR CAPT'S WINDSHIELD FAULT CONT'D. SAME FAULT ON WHCU BIT. R&R NO. 1 WINDOW REF B737-800 AMM 56-11-11-PB 401. PERFORMED CABIN PRESSURE LEAT TEST REF AMM 05-51-91-790-801. NO LEAKS FOUND. PERFORMED WINDOW HEAT SYSTEM - OPERATIONAL TEST REF AMM 30-41-00-710-801. CHKS OK.
